Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Andrew on August 29, 1999, at 13:53:18

I've just been prescribed Wellbutrin by my doctor,
and after looking at the literature, I've discovered
he's got me on half the recommended starting dose.
I'm only on 75 mg/day, and by the fourth day you
are supposed to go to 300 mg/day.

Anyone know why my doc would prescribe a lower dosage?
I am on other meds, but nothing that interacts w/the
Wellbutrin that I know of.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Andrew thread:10786